Journal article icon

Journal article

Regularity and approximation of strong solutions to rate-independent systems

Abstract:

Rate-independent systems arise in a number of applications. Usually, weak solutions to such problems with potentially very low regularity are considered, requiring mathematical techniques capable of handling nonsmooth functions. In this work, we prove the existence of Hölder-regular strong solutions for a class of rate-independent systems. We also establish additional higher regularity results that guarantee the uniqueness of strong solutions. The proof proceeds via a time-discrete Rothe appr...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1142/S0218202517500518

Authors


Rindler, F More by this author
Schwarzacher, S More by this author
More by this author
Department:
Oxford, MPLS, Mathematical Institute
Publisher:
World Scientific Publishing Publisher's website
Journal:
Mathematical Models and Methods in Applied Sciences Journal website
Volume:
27
Issue:
13
Pages:
2511-2556
Publication date:
2017-10-05
Acceptance date:
2017-08-06
DOI:
EISSN:
1793-6314
ISSN:
0218-2025
Pubs id:
pubs:680718
URN:
uri:fa885ba2-07b4-4ffb-91aa-d2e0d838b14d
UUID:
uuid:fa885ba2-07b4-4ffb-91aa-d2e0d838b14d
Local pid:
pubs:680718

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP